# SDR AWXA0000015

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 57094
- Condition: Blown
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DIVERSION FOR RAPID DEPRESSURIZATION REF LP 7594099, LOST CABIN PRESS RAPIDLY AT FL 33000 PERFORMED EMERG DESCENT TO 11000 FT.  CABIN RATE OF CLIMB DURING DEPRESSURIZATION WAS 24000 FT DURING DESCENT.  WHILE PERFORMING POSTFLIGHT WALK AROUND, FOUND THE AFT CARGO DOOR SEAL BLOWN OUT.  REPLACED AFT CARGO DOOR SEAL.  PERFORMED DETAILED VISUAL INSPECTION OF SEAL ATTACH AREA, NO LEAKS NOTED.  RECOMMENDATION, MONITOR A/C HAS NO HISTORY (6 MONTH SNAP-SHOT).
